# SDR ASAA0380078

- Difficulty date: January 15, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY TRACK LIGHTING AT ROW 2 WAS FOUND 'PULLED INOP'.  REPAIRED LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
